# SDR COMA0260589

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 19,879 hours, 19,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 950354
- Condition: Smoke
- Location: R/H
- Part time: 15,954 hours, 15,915 cycles
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5319 THICK SMOKE IN CABIN.REPLACED THE R/H ACM.
